MathSciNet Relay Station
MathSciNet bibliographic data
MR1924106 11G05
O'Neil, Catherine The period-index obstruction for elliptic curves. J. Number Theory 95 (2002), no. 2, 329–339.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement